Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does using essential oils while on Spironolactone and Amlodipine Besylate cause any drug interactions?

I take 25 mg of Spironolactone and 2 1/2 mg of amlodpine Besylate . I have been having difficulty remembering names so I would like to use a Sharp mind oil which consist of grapeseed, rosemary, peppermint, bargamot, basil, tangerine, vanilla, frankincense, and bacapa. Would there be any interaction that I should be concerned with?
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

So far, there is no known interaction between the ingredients inside the sharp mind oil you are using and spironolactone and amlodipine. However, if you notice anything unusual, should stop taking this supplement, and report this side effect to your caring doctor. As you are taking diuretic spironolactone, check electrolyte levels to rule out any possible imbalance.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Husband is on irbesartan and amlodipine besylate and lexapro and just this morning too spiriva inhaler for the first time in several months. Now B/P low 90/42 initially and now 108/58. Drug interactions???? He is experiencing dizziness upon standing which is totally expected however.....I have given him caffeine drinks as we are primarily decaf people. Any suggestions. He is alert, and feeling a bit better with the rise in B/P and caffeine. thank you

doctor1 MD

My husband has had vertigo since starting blood pressure medication. He is on 4 at present. Amlodipine besylate, HCTZ and bystolic. Could it be caused because meds interact? He has had treadmill, echo., CT scans and MRI. He has been checked for stenosisof arteries and test come back negative. The 4 blood pressure medications still do not bring his blood pressure down to where Dr wants it 140/70.He is threatening to quit taking medications because he feels bad all the time.

doctor1 MD

I have been on Quinapril 20 mg for many years now. My Dr. prescribed me 5 mg. drug called Amlodipine Besylate. I have been on this new drug for two weeks and I have been feeling pain in my joints ( hips and shoulders) for about 12 days. should I stop taking the Amlodipine Besylate. I have heart disease and have had 4 small T I A,